# SDR YENA2025012900116

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 73,505 hours, 26,904 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1145, RIC-FLL. 'FA REPORTS BURNING SMELL DURING LAST 10 MINUTES OF FLIGHT IN AFT GALLEY; VISUAL CHECK OF AFT GALLEY AND BOTH LAV'S, NO EVIDENCE OF BURNING. NO SMELL NOTED AT THIS TIME IAW TSM 05-50-00.'
